# SDR SWAA2016011147847

- Difficulty date: December 11, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6545400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR WING SPAR, UPPER CHORD TO BODY BATH TUB FITTING AT RSS 70.85 CRACKED.  R & R FITTING IAW SRM & DWG.
